# SDR 96ZZZX159

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5697B
- Make and model: Enstrm F28C
- Aircraft serial: 5052
- Engine: Lyc HIO360E1AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75060
- Condition: Failed
- Location: Nr 3 Con Rod
- Part time: 881 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 ROD CAP SEPARATED FROM ROD.  ROD BOLTS WERE DAMAGED TOO BADLY TO BE IDENTIFIED FOR SURE, BUT SHOULD BE PART NUMBER LISTED.  THESE BOLTS HAVE STRETCH TORQUE.  SUBMITTER SUSPECTS IMPROPER TORQUING (EITHER TOO MUCH OR NOT ENOUGH) CAUSING BOLT FAILURE.  AD 95-07-1 DOES NOT APPLY.
